Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

9 year old with a strep infection in the legs and vagina. Discharge and bumps on the thighs. Bleeding with stomach ache

My daughter is 9 has a strep infection on her,legs and vaginal area. She was having discharge and bumps on her thighs. They perscribed amoxicillan. Shes been taking it for 4 days has about 4 left. She complained of back pain and stomach ache. Shes bleeding now. I dont know if its her period, a.side effect or something else. I saw the blood but cant tell if shes constipayed or whats going on.,shes 70 lbs
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
Thank you for your query
The bleeding can be due to a variety of causes. She may be having a fissure (cut) near the anal opening. I hope she is not constipated. She may also be having the onset of periods. Illnesses like these may hasten it. It is unlikely due to amoxycillin as it is not a known side effect of this drug. However severe infections themselves may cause fall in platelet counts and and cause bleeding. I suggest you consult your treating physician regarding the same. Hope fully it will turn out to be something minor. You can give her Sitz bath i.e make her sit in a tub of luke warm water for 10-15 min, 3-4 times everyday. It will help if she has fissure and also help maintain her hygiene.
Hope that helps
God bless you
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor